# SDR DALA2024091709083

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 82,933 hours, 10,767 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 OXYGEN MASK IN LAV 3R DROPPED. CORRECTIVE ACTION: REINSTALLED O2 MASKS IN LAV 3R PER A330 AMM 35-21. OK FOR SERVICE. (6049551)
